How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Brims Your Own Question
Dr. Brims
Dr. Brims, U.S. Licensed Physician
Category: Health
Satisfied Customers: 9611
Experience:  U.S. Licensed Physician, general surgery and internal medicine experience
14307416
Type Your Health Question Here...
Dr. Brims is online now
A new question is answered every 9 seconds

I have a overactive bowel and my stomach is constantly overactive.

This answer was rated:

I have a overactive bowel and my stomach is constantly overactive. I do experience abnormal stress and also use Bisocor 5mg and Forzaar 100 mg for hypertension, I experience this symtems for the last 5 weeks since starting using Fortzaar, I'm also using Cilift 20mg and I'm always feelinh tired and sleepy. I'm also on Thyroid medicine for underactive thyroid. Please advise can these symptoms be the result of interaction of these medicine.

Dr Brims :

Hello, welcome to Justanswer, I will try to assist you with your medical question, and any medical information you seek

Customer:

I'm waiting for a reply on my question!

Dr. Brims, U.S. Licensed Physician
Category: Health
Satisfied Customers: 9611
Experience: U.S. Licensed Physician, general surgery and internal medicine experience
Dr. Brims and 3 other Health Specialists are ready to help you
Customer: replied 4 years ago.
Relist: Answer came too late.
Yes these medications can cause GI disturbances. You should talk to your doctor about trying something different if the symptoms are intolerable. I should let you know that usually these symptoms lessen and become better over time.